# SDR CA141203009

- Difficulty date: December 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Emb EMB-500
- Aircraft time: 1,723 hours
- Engine: Pwc PW617FE
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bolt
- Condition: Damaged
- Location: Flap Actuator
- Part time: 2,124 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLAP REMOVAL IT WAS DISCOVERED THAT BOTH FLAP ACTUATOR ATTACHING BOLTS WERE DAMAGED. THE LT BOLT APPEARS TO HAVE BEEN OVER TORQUED ON INSTALL, WHILE THE RT BOLT HAS A COUPLE GOUGE MARKS AROUND THE CIRCUMFERENCE OF THE BOLT.
